BibTeX record journals/tcs/ShanLZ17

download as .bib file

@article{DBLP:journals/tcs/ShanLZ17,
  author    = {Liren Shan and
               Huan Li and
               Zhongzhi Zhang},
  title     = {Domination number and minimum dominating sets in pseudofractal scale-free
               web and Sierpi{\'{n}}ski graph},
  journal   = {Theor. Comput. Sci.},
  volume    = {677},
  pages     = {12--30},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.tcs.2017.03.009},
  doi       = {10.1016/j.tcs.2017.03.009},
  timestamp = {Mon, 14 May 2018 16:39:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ShanLZ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier